Resource egalitarianism with a dash of efficiency

Sprumont, Yves 2012, Resource egalitarianism with a dash of efficiency, Journal of economic theory, vol. 147, no. 4, pp. 1602-1613, doi: 10.1016/j.jet.2010.07.009.

Attached Files
Name Description MIMEType Size Downloads

Title Resource egalitarianism with a dash of efficiency
Author(s) Sprumont, YvesORCID iD for Sprumont, Yves orcid.org/0000-0002-0448-6613
Journal name Journal of economic theory
Volume number 147
Issue number 4
Start page 1602
End page 1613
Total pages 12
Publisher Elsevier BV
Publication date 2012-07-01
ISSN 0022-0531
1095-7235
Language eng
DOI 10.1016/j.jet.2010.07.009
Indigenous content off
Field of Research 1401 Economic Theory
1499 Other Economics
Persistent URL http://hdl.handle.net/10536/DRO/DU:30143830

Document type: Journal Article
Collections: Faculty of Business and Law
Department of Economics
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 9 times in TR Web of Science
Scopus Citation Count Cited 10 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 21 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Fri, 09 Jul 2021, 14:11:00 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.